# SDR AMTA200300745

- Difficulty date: April 30, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD AILERON INBOARD SUPPORT FITTING ATTACHMENT HOLE GOUGED.  REPAIRED FITTING IAW ER/A L10-57R-5157.  (M)
